VOL. 31 · NO. 4 | Winter 2001
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 31 (4), (Winter 2001)
No abstract available
Articles
R. Ayala, F.F. Lasheras, A. Quintero
Rocky Mountain J. Math. 31 (4), 1111-1132, (Winter 2001) DOI: 10.1216/rmjm/1021249432
No abstract available
F. Azarpanah, T. Soundararajan
Rocky Mountain J. Math. 31 (4), 1133-1140, (Winter 2001) DOI: 10.1216/rmjm/1021249434
KEYWORDS: 54C40
No abstract available
Edoardo Ballico, Barbara Russo
Rocky Mountain J. Math. 31 (4), 1141-1150, (Winter 2001) DOI: 10.1216/rmjm/1021249435
KEYWORDS: Smooth projective curves on algebraically closed field, stable vector bundles, subbundles of maximum degree, Quot-schemes, 14H60, 14D20
No abstract available
Claus Bauer
Rocky Mountain J. Math. 31 (4), 1151-1170, (Winter 2001) DOI: 10.1216/rmjm/1021249436
KEYWORDS: 11P32, 11L07
No abstract available
M. Belhadj, J.J. Betancor
Rocky Mountain J. Math. 31 (4), 1171-1203, (Winter 2001) DOI: 10.1216/rmjm/1021249437
KEYWORDS: Beurling distributions, Hankel transformation, convolution, 46F12
No abstract available
Janusz J. Charatonik, Wł odzimierz Charatonik
Rocky Mountain J. Math. 31 (4), 1205-1236, (Winter 2001) DOI: 10.1216/rmjm/1021249438
KEYWORDS: Cartesian product, continuum, degree, hereditarily unicoherent, hyperspace, inverse limit, locally connected, ordinal number, 54D05, 54F15, 54B20
No abstract available
M. Aslam Chaudhry, Asghar Qadir, M.T. Boudjelkha, M. Rafique, S.M. Zubair
Rocky Mountain J. Math. 31 (4), 1237-1263, (Winter 2001) DOI: 10.1216/rmjm/1021249439
KEYWORDS: Gamma function, generalized gamma function, zeta functions, integral transforms, 33B99, 33C15, 11M06, 11M35, 11M99
No abstract available
Youngju Choie, Wolfgang Eholzer
Rocky Mountain J. Math. 31 (4), 1265-1275, (Winter 2001) DOI: 10.1216/rmjm/1021249440
No abstract available
Armengol Gasull, Joan Torregrosa
Rocky Mountain J. Math. 31 (4), 1277-1303, (Winter 2001) DOI: 10.1216/rmjm/1021249441
KEYWORDS: limit cycle, degenerated Hopf bifurcation, PoincaréMelnikov function, 37G10, 37G15, 34C07, 34C08
No abstract available
Miroljub Jevtić, Miroslav Pavlović
Rocky Mountain J. Math. 31 (4), 1305-1316, (Winter 2001) DOI: 10.1216/rmjm/1021249442
KEYWORDS: 31B05, 31B10, 32A37, 30D55, 30D45
No abstract available
Jaume Llibre, Xiang Zhang
Rocky Mountain J. Math. 31 (4), 1317-1371, (Winter 2001) DOI: 10.1216/rmjm/1021249443
KEYWORDS: Polynomial differential system, minimal polynomial first integral, phase portrait, 34C05, 58F14
No abstract available
Mark Nauwelaerts
Rocky Mountain J. Math. 31 (4), 1373-1404, (Winter 2001) DOI: 10.1216/rmjm/1021249444
No abstract available
Laurenţiu Panaitopol
Rocky Mountain J. Math. 31 (4), 1407-1415, (Winter 2001) DOI: 10.1216/rmjm/1021249445
KEYWORDS: prime numbers, powers of primes, convex or concave sequence, Landau's theorem, Scherk's theorem, 11A25, 11N05
No abstract available
J.C. Rosales, P.A. García-Sánchez
Rocky Mountain J. Math. 31 (4), 1417-1422, (Winter 2001) DOI: 10.1216/rmjm/1021249446
No abstract available
Hans Schoutens
Rocky Mountain J. Math. 31 (4), 1423-1427, (Winter 2001) DOI: 10.1216/rmjm/1021249447
KEYWORDS: flatness, recursive sequence, rational power series
No abstract available
Stanisł aw Sȩdziwy
Rocky Mountain J. Math. 31 (4), 1429-1434, (Winter 2001) DOI: 10.1216/rmjm/1021249448
KEYWORDS: Upper, lower solutions, two point boundary value problem, monotone method, 34B15
No abstract available
Index
Rocky Mountain J. Math. 31 (4), 1435-1438, (Winter 2001) DOI: 10.1216/rmjm/1021249449
No abstract available
Back to Top